WIT Press


Computational Method For Elastic Contact Near Rigid Inclusion

Price

Free (open access)

Paper DOI

10.2495/CON990151

Volume

24

Pages

10

Published

1999

Size

841 kb

Author(s)

K. Fujimoto & W.J. Stronge

Abstract

The method of continuously distributed dislocations is applied to the elastic contact problem near an elliptic rigid inclusion. The boundary conditions are reduced to a set of singular integral equations of the second kind in which there exist unknown functions not only inside but also outside the integral terms. The distributions of the contact pressure and the stress around the interface between the matrix and the inclusion are calculated numerically. It has been determined that the solution converges rapidly as the number of the collocation points increases. 1 Introductio

Keywords